# SDR AT9900866

- Difficulty date: December 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Rows 10 - 12
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR PATH EMERGENCY LIGHTING INOPERATIVE, BETWEEN ROWS 10-12.  REPAIRED BROKEN WIRE IAW DC9 MM 20-50-1.
